Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Loose motions, white specs in stools, headache, nausea, hives, itching. What could this be?

I ve been having diarrhea for the past 3 days. Today I noticed some white specks in it. It almost looks like short pieces of white thread. I ve also had a headache for 2 days now. It seems to be isolated on the right side of my head and at times I feel nauseous. Also, I been getting what appears to be hives all over my body for the past month. They itch very badly and usually disappear after a day if I don t scratch ...but new ones appear in other places. I have no fever.
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
if you have diarrhea only for 3 day could be a food borne infection while the white specks could be mucus or undigested food particles nausea and mild headache could be part of it can take a couse of antibiotic if symptoms are severe
hive could be unrelated to this likely some allergy see a dermatologist and can take some anti allergic you may need them for long time
hope this answers your query
please do reply in case of any further questions
wish you a speedy recovery
Answered: Tue, 6 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor